# SDR JJBA20220427029

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 44,048 hours, 28,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 602044
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH LOWER HATCH DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LOWER HATCH DOOR EMERGENCY LIGHT. OPS CHECK SAT
